# SDR AALA201711029018

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 65,226 hours, 24,746 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2271500002
- Part serial: H0885
- Condition: Failed
- Location: Nlg Door
- Part time: 65,217 hours, 24,741 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE GEAR WAS PUT DOWN,   RECEIVED A  LANDING GEAR DOOR NOT CLOSED MESSAGE ON ECAM.   NOSE GEAR.GEAR INDICATED DOWN AND LOCKED.LASTED 30 SECONDS. FOUND NLG ACTUATOR FAILED  REPLACED THE CYLINDER, ACTUATOR IAW AMM.
